RINICOLD HOTMIX BAGS №5 PINEAPPLE

$0.00
No tax

RINICOLD HOTMIX BAGS №5 PINEAPPLE

Quantity

 

Security policy (edit with Customer reassurance module)

 

Delivery policy (edit with Customer reassurance module)

 

Return policy (edit with Customer reassurance module)

Tradename:

Rinicold Hotmix

INN:

Caffeine + Paracetamol + Phenylephrine + Pheniramine

Dosage Form:

Powder for solution for oral administration (lemon, orange, pineapple)

Composition:

Each bag (sachet) (5 g) contains:

active substances:

paracetamol 750 mg, pheniramine maleate 20 mg, phenylephrine hydrochloride 10 mg, caffeine 30 mg.

Excipients:

sodium chloride 30 mg / 30 mg / 30 mg, anhydrous citric acid 480 mg / 480 mg / 480 mg, sodium anhydrous citrate 600 mg / 600 mg / 600 mg, aspartame 80 mg / 80 mg / 80 mg, anhydrous lactose 1800 mg / 1800 mg / 1800 mg, mannitol 1162.00 / 1157.50 mg / 1159.57 mg, disodium edetate 5 mg / 5 mg / 5 mg, lime flavoring 30 mg / - / -, quinoline yellow dye 0.70 / - / 3.93, orange flavoring - / 30 mg / -, sunset-yellow dye - / 6 mg / -, pineapple flavoring - / - / 30 mg.

Description

Lemon powder: Loose powder almost white with a yellowish tinge, with white patches. When dissolved in 200 ml of hot water, a solution of a light yellow color with a faint greenish tinge, with a lemon smell, and opalescence is formed.

Orange Powder: Loose powder almost white color with a pinkish tinge, with white patches. When dissolved in 200 ml of hot water, an orange-colored solution is formed with an orange odor.

Pineapple powder: Loose powder of light yellow color with white splashes. When dissolved in 200 ml of hot water, a greenish-yellow solution with a pineapple smell is formed.

Pharmacotherapeutic group: remedy to eliminate the symptoms of acute respiratory infections and colds (analgesic non-narcotic agent + psycho-stimulant + alpha-adrenostimulyator + H1-blocker of histamine receptors)

Pharmacological properties

Combined drug.

Paracetamol It has antipyretic and analgesic effects: it reduces the pain syndrome that occurs in cases of “cold” diseases - sore throat, headache, muscle and joint pain, and low fever.

Phenylephrine Has a vasoconstrictor effect - reduces swelling and hyperemia of the mucous membranes of the upper respiratory tract and paranasal sinuses.

Pheniramine has anti-allergic effect: eliminates itchy eyes, nose and throat, swelling and hyperemia of the mucous membranes of the nasal cavity, nasopharynx and paranasal sinuses, reduces exudative manifestations.

Caffeine It has a stimulating effect on the central nervous system, which leads to a decrease in fatigue and drowsiness, and an increase in mental and physical performance.

Indications for use

Symptomatic treatment of "colds" diseases, influenza, ARVI (febrile and pain syndrome, rhinorrhea).

Contraindications for use

Hypersensitivity to paracetamol and other components of the drug; taking other medicines containing substances that are part of the drug; simultaneous administration of tricyclic antidepressants, beta-blockers, MAO inhibitors, including up to 14 days after cancellation; pregnancy, lactation; children's age (up to 15 years).

Carefully - expressed coronary atherosclerosis, hypertension, hyperthyroidism, pheochromocytoma, diabetes and hereditary malabsorption of sugar, asthma, chronic obstructive pulmonary disease, deficiency of glucose-6-phosphate dehydrogenase deficiency, congenital hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rotor), liver and / or renal failure, angle-closure glaucoma, prostatic hyperplasia.

Dosing regimen and method of application

The contents of 1 sachet (bag) pour in a glass, pour hot water, mix until dissolved and drink (if desired, you can add sugar or honey). It is necessary to take a preparation with a large amount of liquid, in 1 - 2 hours after meal. Adults and children over 15 years of age: take one sachet 3-4 times a day with intervals of 4-6 hours. The maximum daily dose - 4 bags.

The drug is not recommended for more than five days as an anesthetic and more than three days as an antipyretic without prescription and observation by a doctor.

Increasing the daily dose of the drug or the duration of treatment is possible only under medical supervision. Do not exceed the specified dose. In case of overdose, consult a doctor immediately, even if you feel well.

Side effects

Allergic reactions: skin rash, itching, urticaria, angioedema.

On the part of the nervous system: dizziness, sleep disturbance, irritability.

Cardiovascular: increased blood pressure, tachycardia.

On the part of the digestive system: nausea, vomiting, pain in the epigastric region, dry mouth, hepatotoxic action.

From the senses: mydriasis, accommodation paresis, increased intraocular pressure.

From the side of blood-forming organs: thrombocytopenia, agranulocytosis.

Other: bronchospasm, urinary retention.

Overdose

It is caused, as a rule, by paracetamol and appears after taking more than 10 - 15 g of paracetamol.

Symptoms: pale skin, anorexia, nausea, vomiting; increased activity of liver transaminases, an increase in prothrombin time. In the event of an overdose, an urgent need to consult a doctor.

Treatment: gastric lavage followed by the appointment of Activated carbon; symptomatic therapy, the introduction of methionine after 8-9 hours after overdose and N-acetylcysteine ​​- after 12 hours.

Interaction with other drugs

Enhances the effects of MAO inhibitors, sedatives, ethanol. Antidepressants, anti-parkinsonian drugs, antipsychotics, phenothiazine derivatives - increase the risk of urinary retention, dry mouth, and constipation. Glucocorticosteroids increase the risk of developing glaucoma. Paracetamol reduces the effectiveness of uricosuric drugs. Chlorpheniramine simultaneously with MAO inhibitors, furazolidone can lead to hypertensive crisis, agitation, hyperpyrexia. The simultaneous appointment of halothane increases the risk of ventricular arrhythmias. Phenylephrine reduces the hypotensive effect of guanethidine. Guanethidine enhances the alpha-adrenostimulating effect, and tricyclic antidepressants enhance the sympathomimetic effect of phenylephrine.

With simultaneous administration of the drug with barbiturates, difenin, Carbamazepine, rifampicin and other inducers of liver microsomal enzymes, the risk of the development of the hepatotoxic effect of paracetamol increases.

special instructions

Before taking the drug, a doctor's consultation is necessary in the case of: taking Metoclopramide, Domperidone, colestiramine, anticoagulants (warfarin).

During the period of treatment should refrain from taking alcohol, hypnotics and anxiolytic (tranquilizers) drugs. Do not take with other drugs containing paracetamol. Care should be taken when performing work that requires concentration, increased speed of motor and mental reactions. If the symptoms of the disease persist within 3-5 days, consult a doctor.

TO PREVENT THE TOXIC DAMAGE OF THE PARACETAMO LIVER, DO NOT COMBINE WITH THE RECEPTION OF ALCOHOLIC BEVERAGES, AND ALSO TAKE TO PERSONS BOWN TO CHRONIC USE OF ALCOHOL.

Information on the possible effect of a medicinal product for medical use on the ability to drive vehicles and machinery.

Care must be taken when driving and occupying other potentially hazardous activities that require increased concentration and psychomotor speed.

Release form

Powder for the preparation of oral solution (pineapple, orange, lemon).

On 5 g in bags (sachet) from three-layer material: paper / aluminum foil / polyethylene. 1, 5, 10 or 50 bags (sachets) together with instructions for use are placed in a cardboard box.

Storage conditions

In a dry place, at a temperature not higher than 25 ° C.

Keep out of the reach of children!

29 Items